# SDR SWAA2024110649672

- Difficulty date: October 17, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 SLAT TRAILING EDGE WEDGE LOWER SURFACE IS DELAMINATED ON OUTBOARD END.<[01] REMOVED #1 SLAT IN REF TO AMM 27-81-21;[02] REMOVED #1 SLAT BOTH MAIN TRACKS IN REF 27-81-21;[03] INSTALLED #1 SLAT AND INBD AND OUTBD MAIN TRACKS PER AMM 27-81-21;[04] VERIFIED CORRECTIVE ACTION #3;[05] VERIFIED SLAT CAN IS CLEAN AND FREE OF DEBRIS AFTER SLAT INSTALLATION PER AMM 27-81-21;[06] REJECT: FAULT MEASUREMENTS REQUIRE A VALUE FOR EACH MEASUREMENT ADDED. SEE MPM 52.202 PARAGRAPH 14 FOR GUIDANCE. SEE FAULT TTG8Q00WN6QS.;[07] REMOVED AND REPLACED #1 SLAT PER AMM 27-81-21;[08] INSP C/W REMOVED AND REPLACED #1 SLAT PER AMM 27-81-21
